Semifluxons with a hump in a 0-π Josephson junction

    Research output: Contribution to journalArticleAcademicpeer-review

    3 Citations (Scopus)

    Abstract

    We discuss the sine-Gordon equation describing the phase difference in a $0-\pi$ Josephson junction. Via phase plane analysis, it is shown that the time-independent equation can have semifluxons with a hump. A stability analysis to the semifluxons is performed. It is shown numerically that the presence of defects can stabilize the semifluxons.
    Original languageUndefined
    Article number10.1016/j.physc.2004.03.035
    Pages (from-to)579-580
    Number of pages2
    JournalPhysica C
    Volume408-410
    Issue number10.1016/j.physc.2004.03.035
    DOIs
    Publication statusPublished - 2004

    Keywords

    • METIS-218131
    • $0-\pi$ junctions
    • Long Josephson junctions
    • Sine-Gordon equation
    • Semifluxons
    • EWI-13977
    • IR-68244

    Cite this

    Susanto, H., & van Gils, S. A. (2004). Semifluxons with a hump in a 0-π Josephson junction. Physica C, 408-410(10.1016/j.physc.2004.03.035), 579-580. [10.1016/j.physc.2004.03.035]. https://doi.org/10.1016/j.physc.2004.03.035